# SDR USAA2012100800012

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 39,476 hours, 14,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 9EL40466000
- Condition: Missing
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L IS MISSING LENS COVER FOR SLIDE ARMED SIGN.  REPLACED 2L DOOR SLIDE ARMED LENS COVER.
